Stomach Feels Full And Painful After Taking Ranitidine 150?

Illustration of Stomach Feels Full And Painful After Taking Ranitidine 150?
Illustration: Stomach Feels Full And Painful After Taking Ranitidine 150? 2jl7cd1oy3fddj8w23cb3brh-wpengine.netdna-ssl.com

This afternoon, I went to the KMC for treatment. From my doctor I got 150 ranitidine taken 3 times a day. When I drink the first one, I feel rather good. But when I drink the second, my stomach feels full, tight, stabbing pain in the pit of my stomach and I have difficulty breathing. Is this safe? Thank you

1 Answer:

Hello Zoeva,


Thank you for using the HealthReplies.com consulting service.


Dyspepsia, gastritis, gastric ulcer, and GERD are conditions in which disturbances occur in the gastric mucosa, due to an imbalance between production and levels of gastric acid in the stomach, compared to the resistance of the gastric mucosa. This can be caused by several things, including irregular eating patterns, most spicy food consumption, too acidic, psychological factors such as stress, etc.


The symptoms that can arise are heartburn, nausea, vomiting, can also be accompanied by diarrhea and other bowel disorders. Pain that is felt can spread to other parts, such as the chest, or stomach. In your condition, the symptoms that you feel can be related to a number of things, including the food / drink you have consumed before, the side effects of the drug you are taking (although it is less likely because you have already consumed it before but it does not have the same effect), or is part of the course of your illness.


The things you can do right now are:

Set a good diet, i.e. regularly, it is recommended with small portions but with frequent frequency
Avoid consuming foods that are too spicy or too sour.
Consumption of water in a sufficient amount
Avoid stress
Avoid cigarettes and alcohol consumption
If your symptoms have often recurred, not improved, and began to interfere, do not hesitate to consult with the doctor who treats you.

The danger signs that you need to be aware of are blood or black bowel movements, fever for more than 3 days, lower right abdominal pain, dizziness, fainting / decreased consciousness, shortness of breath that cannot be tolerated. In this condition, check with the Emergency Department at the nearest hospital.


Thus, hopefully can help.

: by

Related Question

Vision Is Blurry And Unfocused When Stomach Acid Recurs?

Vision Is Blurry And Unfocused When Stomach Acid Recurs?

(1 year ago)

, my friend experienced an illness that he said might be affected by stomach acid after drinking vanilla latte, he told me that his view could not focus and if he tried to focus on...

The Impact Of Using Lithium Is Not In Accordance With Doctor’s Recommendations?

The Impact Of Using Lithium Is Not In Accordance With Doctor’s Recommendations?

(9 months ago)

Sorry, what are the consequences of using lithium that is not according to doctor’s recommendations and taking it in high doses? And is that only devoted to people who have b...

Is It Safe For Nursing Mothers To Consume Fattening Drugs?

Is It Safe For Nursing Mothers To Consume Fattening Drugs?

(1 year ago)

During the afternoon I want to ask this, I will not wait until BB 50 and then get pregnant and become 65 and my birth will be reduced, I will take medicine 47kg From last year, unt...

Leave a Reply

Your email address will not be published. Required fields are marked *